Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1784

Exponential empirical likelihood is not Bartlett correctable

Authors Jing, BY
Wood, ATA
Issue Date 1996
Source Annals of statistics, v. 24, (1), 1996, FEB, p. 365-369
Summary In a recent paper, DiCiccio, Hall and Romano established that Owen's empirical likelihood is Bartlett correctable. This is an intriguing and perhaps surprising result and is the only nonparametric context in which Bartlett correctability is known to hold. An alternative, closely related nonparametric likelihood, referred to here as exponential empirical likelihood, may be constructed using Efron's method of nonparametric tilting. The purpose of this note is to show that exponential empirical likelihood is not Bartlett correctable.
Subjects
ISSN 0090-5364
Rights Published in Annals of Statistics (http://www.imstat.org/aos/) by the Institute of Mathematical Statistics.
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
statistics365.pdf 405.41 kB Adobe PDF